# SDR CKSA95012

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 2612 · Fire Detection
- Part: 'A' Loop
- Part number: 60B002385
- Condition: Shorted Out
- Location: Nr 1 Engine
- Part time: 78,163 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE LIGHT (AMBER) CAME ON IN FLIGHT, (ALSO FAULT LIGHT NR 1 ENGINE 'A' LOOP FULL SCALE DEFLECTION).  REMOVED AND REPLACED NR 1 ENGINE 'A' LOOP.  OPS CHECKS GOOD.  (W)
